# SDR CALA2013100991923

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,833 hours, 12,617 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Controller
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE.  MAT SHOWS MX MESSAGE 49-12 960 GEN FILT BYPASS VLV SWITCH LUBE CLUSTER CIRCUIT SHORTED.  UNLATCHED & ERASED FAULT BUT SYSTEM MESSAGE RETURNED ON APU START.  DEFERRED IAW MEL AFTER VLV SWITCH REPLACED STILL HAVE APU CONTROL STATUS MESSAGE DISPLAYED WHEN APU SWITCH TO ON AFTER 15 SECONDS.  REPLACED APU CONTROL IAW MM49-61-05.  STARTED APU 3 TIMES & NO STATUS, NO ACTIVE MESSAGE ON MAT.  CHECKED HARNESS & OK.  REPLACED BYPASS VLV SWITCH IAW MM49-27-15
